zbMATH — the first resource for mathematics

On the existence of periodic solutions of equations with a strongly increasing principal part. (English. Russian original) Zbl 1070.34023
Sb. Math. 193, No. 11, 1707-1729 (2002); translation from Mat. Sb. 193, No. 11, 139-160 (2002).
Continuing previous work, the author proves first a large number of general topological and geometrical properties of solutions of second-order differential inclusions. Next, these properties are used to prove in Theorems 3.1 and 4.1 the existence of periodic solutions of scalar differential inclusions of the form \(x''\in F(t,x,x')\) in the case \(F(t,x,x')\subseteq [-\gamma(x)-h(t),-\gamma(x)+h(t)]\) where \(h(.)\) is integrable and periodic and \(\gamma(.)\) is continuous and satisfies certain growth conditions.

34A60 Ordinary differential inclusions
34C25 Periodic solutions to ordinary differential equations
Full Text: DOI